Kaizheng Wang
Kaizheng Wang
Η διεύθυνση ηλεκτρονικού ταχυδρομείου έχει επαληθευτεί στον τομέα columbia.edu - Αρχική σελίδα
Παρατίθεται από
Παρατίθεται από
Implicit regularization in nonconvex statistical estimation: Gradient descent converges linearly for phase retrieval and matrix completion
C Ma, K Wang, Y Chi, Y Chen
Foundations of Computational Mathematics 20 (3), 451–632, 2020
Entrywise eigenvector analysis of random matrices with low expected rank
E Abbe, J Fan, K Wang, Y Zhong
Annals of statistics 48 (3), 1452, 2020
Distributed estimation of principal eigenspaces
J Fan, D Wang, K Wang, Z Zhu
Annals of statistics 47 (6), 3009, 2019
Spectral method and regularized MLE are both optimal for top-K ranking
Y Chen, J Fan, C Ma, K Wang
Annals of statistics 47 (4), 2204, 2019
Factor-adjusted regularized model selection
J Fan, Y Ke, K Wang
Journal of econometrics 216 (1), 71-85, 2020
Communication-efficient accurate statistical estimation
J Fan, Y Guo, K Wang
Journal of the American Statistical Association, 1-11, 2021
Robust high-dimensional factor models with applications to statistical machine learning
J Fan, K Wang, Y Zhong, Z Zhu
Statistical Science 36 (2), 303-327, 2021
An theory of PCA and spectral clustering
E Abbe, J Fan, K Wang
arXiv preprint arXiv:2006.14062, 2020
Efficient clustering for stretched mixtures: Landscape and optimality
K Wang, Y Yan, M Diaz
arXiv preprint arXiv:2003.09960, 2020
Some compact notations for concentration inequalities and user-friendly results
K Wang
arXiv preprint arXiv:1912.13463, 2019
On the Neumann problem for harmonic functions in the upper half plane
K Wang
Journal of Mathematical Analysis and Applications 419 (2), 839-848, 2014
Modern Data Modeling: Cross-Fertilization of the Two Cultures
J Fan, C Ma, K Wang, Z Zhu
Observational Studies 7 (1), 65-76, 2021
Clustering a Mixture of Gaussians with Unknown Covariance
D Davis, M Diaz, K Wang
arXiv preprint arXiv:2110.01602, 2021
Comment on “A Tuning-Free Robust and Efficient Approach to High-Dimensional Regression”
J Fan, C Ma, K Wang
Journal of the American Statistical Association 115 (532), 1720-1725, 2020
Stochastic representations for the wave equation on graphs and their scaling limits
K Wang
Journal of Mathematical Analysis and Applications 449 (1), 808-828, 2017
Δεν είναι δυνατή η εκτέλεση της ενέργειας από το σύστημα αυτή τη στιγμή. Προσπαθήστε ξανά αργότερα.
Άρθρα 1–15